# SDR AWXA200600723

- Difficulty date: April 23, 2006
- Submitted: April 27, 2006
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 53,530 hours, 23,890 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 2202
- Condition: No Test
- Location: Emergency Lights
- Part time: 20,152 hours, 8,527 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - EEL - DURING OVERNIGHT MAINTENANCE THE RT EPSU FAILED TEST AT PTP.  MAINTENANCE REMOVED AND REPLACED THE RT EPSU IAW AIRBUS MM 33-51-38.  OPERATIONAL CHECKS WERE GOOD.
